Review: could Bactrim ds cause Colitis ulcerative (Ulcerative colitis)?
Summary: Colitis ulcerative is found among people who take Bactrim ds, especially for people who are female, 10-19 old, also take medication Accutane, and have Sinusitis.
We study 6,439 people who have side effects while taking Bactrim ds from FDA and social media. Among them, 54 have Colitis ulcerative. Find out below who they are, when they have Colitis ulcerative and more.
You are not alone: join a mobile support group for people who take Bactrim ds and have Colitis ulcerative >>>
Bactrim ds has active ingredients of sulfamethoxazole; trimethoprim. It is often used in urinary tract infection. (latest outcomes from 6,922 Bactrim ds users)
Colitis ulcerative (inflammation of colon with ulcer) has been reported by people with acne, ulcerative colitis, acne cystic, rheumatoid arthritis, multiple sclerosis. (latest reports from 22,575 Colitis ulcerative patients)
On Feb, 26, 2015: 6,439 people reported to have side effects when taking Bactrim ds. Among them, 54 people (0.84%) have Colitis Ulcerative.
Time on Bactrim ds when people have Colitis ulcerative * :
Age of people who have Colitis ulcerative when taking Bactrim ds * :
|Colitis ulcerative||0.00%||0.00%||96.15%||3.85%||0.00%||0.00%||0.00%||0.00% |
Severity of Colitis ulcerative when taking Bactrim ds ** :
How people recovered from Colitis ulcerative ** :
Top conditions involved for these people * :
- Sinusitis (23 people, 42.59%)
- Headache (21 people, 38.89%)
- Rhinitis (21 people, 38.89%)
- Acne (16 people, 29.63%)
- Hyperhidrosis (8 people, 14.81%)
Top co-used drugs for these people * :
- Accutane (54 people, 100.00%)
- Asacol (23 people, 42.59%)
- Aleve (23 people, 42.59%)
- Amoxicillin (23 people, 42.59%)
- Advil (21 people, 38.89%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Colitis Ulcerative while taking Bactrim Ds?
You are not alone! Join a mobile support group:
- support group for people who take Bactrim ds and have Colitis Ulcerative
- support group for people who take Bactrim ds
- support group for people who have Colitis Ulcerative
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- Can i use a lidocaine patch for back pain if i am taking prograf for anti-rejection post lung transplant?
Transplant was 6 years ago.
Has suffered from PTLD on several occasions before.
Recently hospitalized for Periodic Fever Syndrome.
Received Interleukin 6 blocker last week and fevers have resolved, but back pain is still present
- Can bactrim ds treat shingle?
I am wondering can Bactrim DS treat shingles? Because l am HIV POSITIVE my specialist prescribed me Bactrim DS and Atripla, and l realise Bactrim DS is an antiviral tablets that is why l like to know whether l can use Bactrim DS to treat shingles. This is the second times l have shingles. Please help me!
- Can you take garcinia cambogia whilst taking asocol
I am desperate to loose weight and finally found out abt this Garcinia Cambogia. However in SA there is only the USN product that can be purchased. I really want to try this product, my friends sing its praises but im so scared that it will affect the ulcerative colitis. My pharmicist said that it might not be a good idea to take Garcinia with the asocol. If any1 else is taking it and you are fine please let me know. Im really anxcious to try it and wana loose the weight. Please help
- Can sulfamethoxazole-tmp ds, raise or lower blood sugar. (1 answer)
Symptoms the last 10 days are chills, sweating, light fever (98.9 to 100) sometimes. General malaise, tired, poor sleep. Just depressed, because of the recurrent Infection that no antibiotics (supposedly the bacteria Klesiella-pneumoniae is Sensitive to all the antibiotics I have taken so far)has cleared this stuborn condition.
- Has anyone ever had numbness in the feet that was caused by taking asacol, and did anyone ever find out that it somehow blocks the absorption of vitamin b in some way? (1 answer)
I have had some numbness in my right foot for a long time due to a broken foot that was set wrong and now sits in my shoes strangely, causing some pain and numbness and swelling. However, recently I've had some numbness in my left foot. After seeing a neurologist on a different matter, she indicated that taking a generic derivative of Asacol called Sulfasalazine EC 500 mg, the drug might be blocking the absorption of Vitamin B12, which she said may cause numbness in my feet. Has anyone had any experience or outcomes similar to mine? If so, what did you do or not do based on your findings and your doctor's? I hate to stop taking the generic drug as it has been quite effective for many years and it is the least costly to me.
More questions for: Bactrim ds, Colitis ulcerative
You may be interested at these reviews (Write a review):
- Ulcerative colitis from avastin
Developed ulcerative colitis four days after Avastin injection in eye for myopic degeneration.
- Bactrim-hypopigmentation, nausea, other side effects
Took bactrim for 7 days 2x a day, was told to take for 14 days. Had persistent and worsening nausea, vomiting, fatigue, hypopigmentation of my skin when I sat in the sun for over 5 minutes, inability to fall asleep, headache, and neck pain. Ended up with low iron and folic acid levels, which were treated with supplements and discontinuation of the Bactrim resolved symptoms.
- Stelara worsened existing mild endometriosis to severe endometriosis
My rheumatologist switched my biologic psoriatic arthritis medicine from Humira to Stelara 9 months ago. My other choice was to add methotrexate to Humira, which I have taken before and didn't want to do because of the fatigue and possible recurrence of elevated liver enzymes. Within a month I had heavy uterine bleeding 3 times within one month. As a pharmacist I was concerned about this strange side effect and my gynecologist agreed with my concerns that I may have migrated endometriosis as well as worsening symptoms of uterine endometriosis originally diagnosed in 2000. I've had psoriasis since childhood beginning in the mid 1970s. Arthritis was diagnosed shortly after I completed endometriosis treatment in in 2001. I have reported the adverse event to Abbvie and encourage anyone else to do so. For those of us in this unfortunate group, the company needs to study WHY Stelara feeds endometriosis (does it elevate estrogen levels?) and why it causes a premenopausal woman to have vaginal bleeding/period and/or bleeding at migration sites within 3 days of an injection. I can only imagine the disastrous consequences for any woman on Stelara who has estrogen receptor positive breast cancer history in her family. This side effect is on par as being as serious as those seen with Thalidomide.
- Uti symptoms for woman
I had the tingling and dumbness in my feet for weeks until I went to doctor, I had ATI after antibiotic nothing.
FYI GLAD TO HELP
- Ulcerative colitis from suboxone?
Anyone else out there experiencing ulcerative colitis after multiple yearprescribed Suboxone? Suboxone stole a large portion of my life, and now I am considering going on a full-agonist analgesic until the buprenorphine bond has broken, and no more presence of it in my plasma. Insane!
More reviews for: Bactrim ds, Colitis ulcerative
Comments from related studies:
From this study (2 days ago):
Is there a possibility to have shortness of breath while taking these 2 medicines. My doctor said that there are no interactions but I woke up gasping for air on 2 occasions. I'm only taking the Bactrim for 3 days but I'm scared about the breathing issue. Is this common? Please advise.
From this study (2 days ago):
Interaction between bactrim and avastin?
From this study (7 days ago):
I have had C-diff since 9/3 2014. I am on my 5th reoccurrence of it, and I took flagyl twice and vancomyacin with the secondary medication. no relief. Ended in the hospital with dehydration, lack of potassium and felt horrible.
My moods, have been up and down, since I just came down with a bladder infection two weeks before my fecal transplant and it took them a week to give me the antibiotics. They gave me bacteria, and all of the sudden on the 4th day my knees hurt, my upper thighs. I do wonder what is wrong. I have always been a very compliant do not complain patient but gosh, I feel like I am going to die from .
I do not know how I can continue to work?
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.